IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Journal of Computing >
2011 >
Volume 5 Number 2 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1614

Title: The Eccentric Connectivity Polynomial of some Graph Operations
Authors: Ashrafi, A.
Ghorbani, M.
Hossein-Zadeh, M.
Keywords: Graph Operation
Topological Index
Eccentric Connectivity Polynomial
Issue Date: 2011
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Journal of Computing, Vol. 5, No 2, (2011), 101p-116p
Abstract: The eccentric connectivity index of a graph G, ξ^C, was proposed by Sharma, Goswami and Madan. It is defined as ξ^C(G) = ∑ u ∈ V(G) degG(u)εG(u), where degG(u) denotes the degree of the vertex x in G and εG(u) = Max{d(u, x) | x ∈ V (G)}. The eccentric connectivity polynomial is a polynomial version of this topological index. In this paper, exact formulas for the eccentric connectivity polynomial of Cartesian product, symmetric difference, disjunction and join of graphs are presented.
URI: http://hdl.handle.net/10525/1614
ISSN: 1312-6555
Appears in Collections:Volume 5 Number 2

Files in This Item:

File Description SizeFormat
sjc-vol5-num1-2011-101p-116p.pdf174.17 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback